View Single Post
Old 10-06-2006, 05:13 AM   #4
jgr01 jgr01 is offline
Veteran
(female)
 
Join Date: Sep 2006
Location: london uk
Posts: 337
jgr01 HB User
Re: they've upped the meds, why am I so tearful?

Hi Gav,

well, actually the panic attacks started before they upped the meds. I have been diagnosed for 6 years....

I've never been afraid of the meds, but I am really only just beginning to accept the beautiful person I am with this condition; this board is helping me do that.

The new meds, well, tearful the other day, hypomanic yesterday and pretty hypo today too! (although forgot to take my clonazepam last night...). Keep trying to do one thing at a time but my mind is racing with all the other things I need to do...but when I think calm down, sit, write the things down, MY BRAIN STOPS! Like it's been put on pause!!!!!!

Going to have a little lie down now and see how I feel when I get up. I thought the extra Depakote was supposed to stop the hypo's?!!!!!

thanks for your advice

jgr x